MathSciNet Relay Station
MathSciNet bibliographic data
MR1620239 (99i:65143) 65N55 (65F10)
Oswald, Peter On the robustness of the BPX-preconditioner with respect to jumps in the coefficients. Math. Comp. 68 (1999), no. 226, 633–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement